# SDR FDEA201211123946

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 395 TO STA 418, RBL 24 HAS CORROSION ON TRACK FLANGES.   NEW SEAT TRACK INSTALLED IAW DWG 141N5130, SHT 2, REV E.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
